# SDR DALA1108589864

- Difficulty date: February 5, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 19 FASTENER HOLES ELONGATED IN FLOOR PANEL RACK.  FABRICATED FLOOR PANEL 19 IAW DOUGLAS DRAWING  9957823 AND ER/A 488722-14.  REQUIRED INSPECTION COMPLETED.
